MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archpedi.1976.02120040073014

Медицинская библиотека · American journal of diseases of children (1960) · 1976

Acute encephalopathy in siblings. Reye syndrome vs salicylate intoxication.

Rosenfeld R G, Liebhaber M I

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Siblings, aged 9 and 7 years, had simultaneous onset of vomiting, disorientation, ataxia, and coma. Both children had prodromal symptoms of upper respiratory tract infections, and had been treated with large doses of aspirin. Laboratory data showed evidence of hepatocellular dysfunction, with an elevated serum ammonia level in one patient; salicylate levels were 50 and 44 mg/100 ml. The child who died had autopsy evidence of cerebral edema and fatty liver. The difficulty in clinically differentiating Reye syndrome from salicylate intoxication is discussed.

Для цитирования: Rosenfeld R G, Liebhaber M I. Acute encephalopathy in siblings. Reye syndrome vs salicylate intoxication.. American journal of diseases of children (1960). 1976. DOI: 10.1001/archpedi.1976.02120040073014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.